U.S. doctors online nowAsk doctors free
Nepal
A member asked about a 41-year-old female:

After 2 years of renal transplant (kidney) suddenly rise up creatinine 2.4 mg/dl, and bun 12.9mg/dl .how to lower?

1 doctor answer2 doctors weighed in
Dr. Amrita Dosanjh
Pediatrics and Pediatric Pulmonology 37 years experience
Evaluation: The lab tests reflect a possible dysfunction of the kidney and should be followed closely, additional testing may be ordered or recommended by your renal transplant specialist. Medications may be adjusted accordingly.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 12, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.